Reciprocity of the operator $d/dt-A(t)$ in several functional spaces
Matematičeskie zametki, Tome 25 (1979) no. 4, pp. 585-590
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_25_4_a11,
author = {V. M. Tyurin},
title = {Reciprocity of the operator $d/dt-A(t)$ in several functional spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {585--590},
year = {1979},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_25_4_a11/}
}
V. M. Tyurin. Reciprocity of the operator $d/dt-A(t)$ in several functional spaces. Matematičeskie zametki, Tome 25 (1979) no. 4, pp. 585-590. http://geodesic.mathdoc.fr/item/MZM_1979_25_4_a11/